CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-5 of 5 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 6, 页码: 1063-1078
Authors:  Chang, Xiangke;  He, Yi;  Hu, Xingbiao;  Li, Shihao;  Tam, Hon-wah;  Zhang, Yingnan
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
integrable system  skew orthogonal polynomial  convergence acceleration algorithm  Laurent property  
A semi-discrete modified KdV equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2018, 卷号: 59, 期号: 4, 页码: 12
Authors:  Sun, Jianqing;  Hu, Xingbiao;  Zhang, Yingnan
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
A numerical study of the 3-periodic wave solutions to KdV-type equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2018, 卷号: 355, 页码: 566-581
Authors:  Zhang, Yingnan;  Hu, Xingbiao;  Sun, Jianqing
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
KdV-type equation  3-periodic wave solution  Riemann's theta-function  Gauss-Newton method  
coupledmodifiedkdvequationsskeworthogonalpolynomialsconvergenceaccelerationalgorithmsandlaurentproperty 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 6, 页码: 1063
Authors:  Chang Xiangke;  He Yi;  Hu Xingbiao;  Li Shihao;  Tam Hon Wah;  Zhang Yingnan
Favorite  |  View/Download:24/0  |  Submit date:2020/01/10
integrablediscretizationofsolitonequationsviabilinearmethodandbacklundtransformation 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 2, 页码: 279
Authors:  Zhang Yingnan;  Chang Xiangke;  Hu Juan;  Hu Xingbiao;  Tam Hon Wah
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10